This is regarding my father. On the first of this month, he got an ECG, which was normal. On the third, he had a little pain in his chest and his left hand. On the fourth, he got an ECG done again, which showed abnormalities in the Q waves. He was recommended a 2D echo and TMT. Both came back normal. On the seventh, we got an ECG done again, which showed normal results. What should we conclude?
Welcome to icliniq.com.
For more information consult a cardiologist online --> https://icliniq.com./ask-a-doctor-online/cardiologist
Was this answer helpful?|
.. reporting to have bloating after eating, especially lunch. These symptoms may be related to stomach issues like gastritis or gall bladder issues like biliary sludge (bile precipitation) or dyskinesia (gall bladder muscle motility disorder). In m... Read fullTaking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis ... Read fullHow can pain in the back of chest with poor bowel movements be cured?
In addition, I want you to get Vitamin D and serum uric acid blood test and the complete blood count ... Read full
Query: Hi doctor, I was diagnosed with GERD six years ago. I have gained 10 pounds of weight and I started having phlegm in my throat. I am coughing more to get the phlegm out of my throat. I am currently taking Prevacid (over-the-counter) once a day in the morning. The phlegm and coughing does not seem ... Read Full »
Query: Hello doctor, I have been having stomach problems for the past three days and I have been trying everything and not seem to work. Today I tried Zantac 150 and I feel really bloated and feel like I am out of breath. Is this normal? Please help. Read Full »
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days... Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now